# SDR UALA2011110906129

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 852 LBL-11 (100% MATERIAL LOSS).  REMOVED FLOORBEAM AT STA 852 DUE TO OUT OF LIMITS IAW SRM 53-00-51.  FABRICATED UPPER TEE CHORD, ANGLES AND FILLER IAW B767 SRM 53-00-51.  ALODINED AND PRIMED IAW 767 SRM 51-20-04.  INSTALLED REPAIR IAW SRM 53-00-51 AND 51-40-02.  PART MARKED BEAM IAW UA MOP 1--0-1-007.
